# SDR KBMA113804

- Difficulty date: April 2, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C*
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Gauge
- Part number: 1244440
- Part serial: 80C1065
- Condition: Inoperative
- Location: Tot
- Part time: 10,079 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT GAUGE IS INOPERATIVE.  REPLACED WITH SERVICEABLE GAUGE
